# SDR DL72S971662

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .5 INCH CRACK IN TORQUE BOX VERTICAL WEB AT LIGHTENING HOLE STA 1223 RT SIDE.  A 1.5 INCN CRACK IN TORQUE BOX VERTICAL WEB AT LIGHTENING HOLE STA 1243 RT SIDE.  REPAIRED PER M/M 53-11-0.
